# SDR CA121130008

- Difficulty date: November 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Snsnch 72CK
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Plug
- Condition: Worn
- Location: Piston Pin
- Part time: 705 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE CPC NR 2 INSPECTION, THE ACFT OIL FILTER WAS OPENED TO CHECK FOR CONTAMINATION AND ALUMINUM WAS FOUND IN THE FILTER ELEMENT.   WE PROCEEDED TO REMOVE ENGINE CYLINDERS AND FOUND NR 1 CYLINDER PISTON PIN PLUG WORN, FURTHER INSPECTION OF CYLINDER WAS CARRIED OUT AND A GROOVE WAS FOUND NEAR THE BASE OF THE CYLINDER CAUSING THE PISTON PIN PLUG TO WEAR.
